A 29-year-old female asked:
on the pill/none missed. no intercourse since before last period 3/28. cramping 4/10 and pink/red spotting 4/14 week before placebo pills/next period?
1 doctor answer • 2 doctors weighed in
Specializes in Gynecology
Irregular bleeding: 1) take a pregnancy test. If negative, keep reading...
2) oral contraceptive pills are notorious for having the side effect of " spotting". This may be the cause of your symptoms and should resolve with use of the pill over time.
If, however it does not, please see your gyn and consider a tvus.
4194 viewsReviewed >2 years ago
Last updated Apr 14, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.